Alert archive / Florida / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 160, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Apr 22, 2005, 10:45 PM CDT for Baldwin County, Alabama; Escambia County, Santa Rosa County, Florida. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 22, 2005, 10:45 PM CDT (03:45 UTC)
- Expired
- Apr 22, 2005, 11:30 PM CDT
- In force
- 45 min
- Issued by
- NWS Mobile, AL
- Area
- Counties, with a storm outline in the text
Counties Baldwin County, AL, Escambia County, FL, Santa Rosa County, FL
The radar
The Mobile radar (KMOB), 76 km from the middle of the area, began a volume at 03:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 8:50 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 3.8 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1138 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1314 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KMOB 230345 SVRMOB ALC003-FLC033-113-230430- /O.NEW.KMOB.SV.W.0160.050423T0345Z-050423T0430Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MOBILE AL 1045 PM CDT FRI APR 22 2005 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL BALDWIN COUNTY IN SOUTHWEST ALABAMA ESCAMBIA COUNTY IN NORTHWEST FLORIDA SOUTHWEST SANTA ROSA COUNTY IN NORTHWEST FLORIDA * UNTIL 1130 PM CDT * AT 1043 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR GATESWOOD...OR ABOUT 13 MILES SOUTHEAST OF BAY MINETTE...AND MOVING EAST AT 40 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... BARRINEAU PARK BY 1055 PM CDT MOLINO AND CANTONMENT BY 1105 PM CDT COTTAGE HILL BY 1110 PM CDT PACE BY 1125 PM CDT THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. TAKE COVER IN A STURDY SHELTER UNTIL THE STORM HAS PASSED. LAT...LON 3084 8765 3067 8770 3052 8715 3074 8708 $$
1 follow-up statement
000 WWUS54 KMOB 230423 SVSMOB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1121 PM CDT FRI APR 22 2005 ALC003-FLC033-113-230431- /O.CAN.KMOB.SV.W.0160.000000T0000Z-050423T0430Z/ BALDWIN AL-ESCAMBIA FL-SANTA ROSA FL- 1121 PM CDT FRI APR 22 2005 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWEST SANTA ROSA AND ESCAMBIA COUNTIES FLORIDA AND EAST CENTRAL BALDWIN COUNTY ALABAMA HAS BEEN CANCELLED... THE STORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER A RISK TO THE WARNED AREA...THUS THE WARNING HAS BEEN CANCELLED. SEVERAL THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE AREA THROUGH MIDNIGHT AND PRODUCE FREQUENT LIGHTNING...AND POSSIBLY SMALL HAIL AND WIND GUSTS TO 30 MPH. LAT...LON 3084 8765 3067 8770 3052 8715 3074 8708 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 9:05 PM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, Apr 22, 9:05 PM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE MOBILE AL
905 PM CDT FRI APR 22 2005
.UPDATE...DARN NEAR EVERYTHING UPDATED TO HANDLE NEW SVR WATCH
(#198) IN EFFECT UNTIL 2 AM CDT.
/16
&&
.SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)...SHAPING UP TO BE A BUSY
EVENING WEATHERWISE. STRONG COLD FRONT MOVING INTO NORTHERN
MISSISSIPPI EARLIER THIS AFTERNOON PROGGED TO CONTINUE STEADY NW-SE
MOVEMENT ACROSS FCST AREA TONIGHT. OUT AHEAD OF THE FRONT...SPC
CONTINUES WITH A MODERATE RISK OF SVR THUNDERSTORMS...WHICH ARE
ALREADY OCCURRING JUST NORTH OF FCST AREA AT THIS TIME. EXPECT
ACTIVITY TO INCREASE IN COVERAGE OVER OUR AREA THROUGH THE NEXT
COUPLE OF HOURS...IN FACT WE ARE JUST NOW SEEING SOME INITIATION OF
CORES ALOFT OVER INTERIOR SECTIONS OF OUR AREA AS OF THIS TYPING.
SPECIAL AREA UPPER AIR SOUNDINGS TAKEN EARLIER TODAY INDICATE
PRIMARILY UNIDIRECTIONAL SHEAR OVER THE REGION...SO WHILE AN
ISOLATED TORNADO IS POSSIBLE...PRIMARY THREAT STILL LOOKS TO BE
DAMAGING WINDS. ADDITIONALLY...WET BULB ZERO TEMPS ACROSS THE AREA
ARE IN THE 9-10 KFT RANGE...SO LARGE HAIL WILL ALSO BE LIKELY WITH
THE STRONGER STORMS THIS EVENING. EXPECT THE FRONT TO BEGIN MOVING
INTO NORTHWESTERN ZONES BY AROUND 800 PM THIS EVENING...MOVING
ACROSS THE FCST AREA THROUGH ABOUT 200 AM SATURDAY...THEN CLEARING
THE AREA THROUGH THE REMAINDER OF THE PREDAWN HOURS SATURDAY...WITH
PCPN ENDING FROM NW-SE WITH FROPA. BEHIND THIS COLD FRONT...COOLER
TEMPS FILTER SOUTHWARD INTO THE REGION FOR THE WEEKEND...WITH MOS
GUIDANCE SHOWING LOWS IN THE MID-UPPER 30S INLAND TO MID-UPPER 40S
CLOSER TO THE COAST. DID NOT GO QUITE AS LOW WITH THESE MIN
TEMPS...STILL ABOVE GUIDANCE BUT SLIGHTLY COOLER THAN SURROUNDING
ZONES. HIGHS ON SUNDAY LOOK TO BE AT LEAST 10 DEGREES COOLER THAN
NORMAL...WITH MANY AREAS NOT REACHING THE 70 DEGREE MARK.
/12
&&
.LONG TERM (MONDAY THROUGH FRIDAY)...MADE NO CHANGES FROM PREVIOUS
PACKAGE...AS NO SIGNIFICANT CHANGES NOTED IN THIS MORNINGS GFS RUN.
HIGH PRESSURE WILL BEGIN TO DRIFT EAST ON MONDAY...WITH INCREASING
SOUTHERLY WINDS MONDAY AFTERNOON IN RESPONSE TO A DEEPENING LOW OVER
TEXAS. THE GFS KICKS THIS SYSTEM EASTWARD MONDAY NIGHT THRU EARLY
TUESDAY AND NOW DRAGS A COLD FRONT ACROSS THE AREA LATE TUESDAY.
THE GFS HAS WAFFLED BACK AND FORTH ON BRINGING THIS FRONT THRU...SO
WILL NOT JUMP TOO HIGH WITH POPS JUST YET. HOWEVER...DID INCREASE
POPS TO 40 PERCENT FOR TUESDAY...WHICH IS STILL SLIGHTLY BELOW
GUIDANCE. THE FRONT PUSHES EAST BY WEDNESDAY MORNING WITH HIGH
PRESSURE DOMINATING THRU THURSDAY.
/12
&&
.MARINE...AS THE FRONT DROPS SOUTHWARD...THE PRESSURE GRADIENT IS
FORECAST TO CONTINUE TO TIGHTEN THROUGH THIS EVENING...WITH SMALL
CRAFT CONDITIONS EXPECTED TONIGHT. LOCALLY HIGHER WINDS AND SEAS
SHOULD BE EXPECTED AT TIMES TONIGHT AS A LINE OF STRONG TO SEVERE
THUNDERSTORMS IS EXPECTED TO MOVE SOUTH ACROSS THE MARINE AREA.
STRONG OFFSHORE FLOW IN THE WAKE OF THE FRONT WILL REQUIRE THE NEED
TO HANG ON TO SCA AT LEAST THROUGH THE MORNING HOURS SATURDAY...WITH
A MODERATE OFFSHORE FLOW LIKELY CONTINUING AT SCEC LEVELS INTO
SUNDAY...BUT DECREASING THROUGH THE EARLY PART OF NEXT WEEK.
/12
&&
.FIRE WEATHER...HAVE ALREADY ISSUED A FIRE WEATHER WATCH OVER THE
WESTERN FLORIDA PANHANDLE FOR BOTH SATURDAY AND SUNDAY...AS MUCH
DRIER AIRMASS FILTERING INTO REGION IN THE WAKE OF THE FRONT. WILL
LIKELY BE UPGRADED TO RED FLAG WARNINGS FOR BOTH DAYS...ESPECIALLY
ON SUNDAY AFTERNOON...AS VERY LOW DEWPOINTS ADVECT SOUTHWARD.
/12
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 58 74 43 69 / 60 10 0 0
PENSACOLA 60 74 46 67 / 60 20 0 0
DESTIN 60 72 49 67 / 60 20 0 0
EVERGREEN 57 68 38 60 / 60 10 0 0
WAYNESBORO 54 70 40 64 / 60 10 0 0
CAMDEN 56 68 40 60 / 60 10 0 0
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...SMALL CRAFT ADVISORY TONIGHT GMZ630-650-670.
FL...SMALL CRAFT ADVISORY TONIGHT GMZ655-675.
FIRE WEATHER WATCH SATURDAY AND SUNDAY FLZ001>006-008.
MS...NONE.
&&
12/SHEPHERDHazardous weather outlook, Apr 22, 1:30 PM CDT, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 130 PM CDT FRI APR 22 2005 ALZ051>060-MSZ067-075-076-230400- BUTLER-CHOCTAW-CLARKE-CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-GREENE- MONROE-PERRY-WASHINGTON-WAYNE-WILCOX- 130 PM CDT FRI APR 22 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST ALABAMA...SOUTHEAST MISSISSIPPI AND THE EXTREME WESTERN PORTION OF THE FLORIDA PANHANDLE. .DAY ONE...THIS AFTERNOON AND TONIGHT... A MODERATE RISK OF SEVERE THUNDERSTORMS IS FORECAST TODAY AND TONIGHT. A COLD FRONT IS FORECAST TO MOVE INTO THE DEEP SOUTH LATER TODAY AND PASS THROUGH THE REGION AFTER MIDNIGHT. AHEAD OF THE FRONT...THUNDERSTORMS ARE FORECAST TO DEVELOP IN A MOIST AND INCREASINGLY UNSTABLE AIRMASS. ALTHOUGH AN ISOLATED TORNADO IS POSSIBLE...THE FORECAST TEMPERATURE...DEWPOINT AND WIND PROFILES WITH HEIGHT SUGGEST THE MAIN THREAT FROM SEVERE THUNDERSTORMS WILL BE LARGE HAIL AND DAMAGING WINDS. WITH LATE NIGHT FRONTAL PASSAGE...THUNDERSTORM ACTIVITY SHIFTS SOUTH AND EAST OUT OF THE AREA BY AROUND SUNRISE SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS FORECAST SATURDAY AND SUNDAY AS HIGH PRESSURE DOMINATES. THE NEXT WEATHER SYSTEM TO AFFECT THE AREA WILL BE A FRONT THAT MOVES EASTWARD OUT OF EAST TEXAS LATE MONDAY INTO TUESDAY MORNING. THIS SYSTEM LOOKS TO BRING ANOTHER ROUND OF THUNDERSTORMS TO THE AREA THEN. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS AND EMERGENCY MANAGERS SHOULD REMAIN ON ALERT FOR POSSIBLE ACTIVATION TODAY AND TONIGHT. ALZ061>064-FLZ001>006-MSZ078-079-230400- BALDWIN COASTAL-BALDWIN INLAND-ESCAMBIA COASTAL-ESCAMBIA INLAND- GEORGE-MOBILE COASTAL-MOBILE INLAND-OKALOOSA COASTAL-OKALOOSA INLAND- SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE- 130 PM CDT FRI APR 22 2005 .DAY ONE...TODAY AND TONIGHT... A SLIGHT RISK OF SEVERE THUNDERSTORMS IS FORECAST TODAY AND TONIGHT. A COLD FRONT IS FORECAST TO MOVE INTO THE DEEP SOUTH LATER TODAY AND PASS THROUGH THE REGION AFTER MIDNIGHT. AHEAD OF THE FRONT...THUNDERSTORMS ARE FORECAST TO DEVELOP IN A MOIST AND INCREASINGLY UNSTABLE AIRMASS. ALTHOUGH AN ISOLATED TORNADO IS POSSIBLE...THE FORECAST TEMPERATURE...DEWPOINT AND WIND PROFILES WITH HEIGHT SUGGEST THE MAIN THREAT FROM SEVERE THUNDERSTORMS WILL BE LARGE HAIL AND DAMAGING WINDS. WITH LATE NIGHT FRONTAL PASSAGE...THUNDERSTORM ACTIVITY SHIFTS SOUTH AND EAST OUT OF THE AREA BY AROUND SUNRISE SATURDAY MORNING. DUE TO A MODERATE ONSHORE FLOW AND A FORECAST OUTGOING TIDE TODAY... A MODERATE RISK OF RIP CURRENTS IS FORECAST FOR AREA BEACHES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS FORECAST SATURDAY AND SUNDAY AS HIGH PRESSURE DOMINATES. THE NEXT WEATHER SYSTEM TO AFFECT THE AREA WILL BE A FRONT THAT MOVES EASTWARD OUT OF EAST TEXAS LATE MONDAY INTO TUESDAY MORNING. THIS SYSTEM LOOKS TO BRING ANOTHER ROUND OF THUNDERSTORMS TO THE AREA THEN. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS AND EMERGENCY MANAGERS SHOULD REMAIN ON ALERT FOR POSSIBLE ACTIVATION THIS AFTERNOON AND TONIGHT.
In the hours before
Local storm report, Apr 22, 10:09 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1009 PM CDT FRI APR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND DMG URIAH 31.31N 87.50W
04/22/2005 MONROE AL EMERGENCY MNGR
TREES DOWN ALONG HIGHWAY 59...DOWNING POWER LINES AND
DAMAGING A CAR.
0830 PM HAIL 3 E CITRONELLE 31.09N 88.19W
04/22/2005 1.75 INCH MOBILE AL FIRE DEPT/RESCUE
0855 PM TSTM WND DMG LUVERNE 31.72N 86.26W
04/22/2005 CRENSHAW AL EMERGENCY MNGR
TREES DOWN IN LUVERNE AND OVER THE NORTHERN PORTIONS OF
THE COUNTY.
0926 PM HAIL BAY MINETTE 30.88N 87.77W
04/22/2005 1.00 INCH BALDWIN AL FIRE DEPT/RESCUE
HAIL COVERING THE GROUND AT THE FIRE STATION
&&
JFPLocal storm report, Apr 22, 10:14 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1014 PM CDT FRI APR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG 6 NW HIGHLAND HOME 32.01N 86.39W
04/22/2005 CRENSHAW AL BROADCAST MEDIA
TREES PARTIALLY COVERING HIGHWAY 31 ALONG THE COUNTY LINE
ONE MILE NORTH OF CLEARVIEW.
&&
JFPLocal storm report, Apr 22, 10:19 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOBILE AL
1019 PM CDT FRI APR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL HIGHLAND HOME 31.95N 86.31W
04/22/2005 1.75 INCH CRENSHAW AL CO-OP OBSERVER
LASTED 10 MINUTES...COVERING THE GROUND. AUTOMOBILES
DAMAGED.
0621 PM HAIL HIGHLAND HOME 31.95N 86.31W
04/22/2005 1.75 INCH CRENSHAW AL EMERGENCY MNGR
0635 PM HAIL STRENGTHFORD 31.61N 88.88W
04/22/2005 1.75 INCH WAYNE MS LAW ENFORCEMENT
0636 PM HAIL BRADLEYTON 31.90N 86.24W
04/22/2005 1.75 INCH CRENSHAW AL EMERGENCY MNGR
LEAVES REPORTEDLY STRIPPED FROM TREES BY LARGE HAIL
0655 PM HAIL WAYNESBORO 31.67N 88.65W
04/22/2005 0.88 INCH WAYNE MS PUBLIC
0657 PM HAIL RICHTON 31.35N 88.94W
04/22/2005 1.75 INCH PERRY MS LAW ENFORCEMENT
0715 PM HAIL BOTHWELL 31.33N 88.75W
04/22/2005 0.75 INCH GREENE MS PUBLIC
0720 PM HAIL ALBERTA 32.23N 87.41W
04/22/2005 1.00 INCH WILCOX AL EMERGENCY MNGR
0745 PM LIGHTNING MILLRY 31.63N 88.31W
04/22/2005 WASHINGTON AL EMERGENCY MNGR
RESULTED IN STRUCTURE FIRE
0750 PM HAIL CLARA 31.58N 88.70W
04/22/2005 0.88 INCH WAYNE MS EMERGENCY MNGR
0825 PM TSTM WND DMG URIAH 31.31N 87.50W
04/22/2005 MONROE AL EMERGENCY MNGR
TREES DOWN ALONG HIGHWAY 59...DOWNING POWER LINES AND
DAMAGING A CAR.
0830 PM TSTM WND DMG 6 NW HIGHLAND HOME 32.01N 86.39W
04/22/2005 CRENSHAW AL BROADCAST MEDIA
TREES PARTIALLY COVERING HIGHWAY 31 ALONG THE COUNTY LINE
ONE MILE NORTH OF CLEARVIEW.
0830 PM HAIL 3 E CITRONELLE 31.09N 88.19W
04/22/2005 1.75 INCH MOBILE AL FIRE DEPT/RESCUE
0855 PM TSTM WND DMG LUVERNE 31.72N 86.26W
04/22/2005 CRENSHAW AL EMERGENCY MNGR
TREES DOWN IN LUVERNE AND OVER THE NORTHERN PORTIONS OF
THE COUNTY.
0926 PM HAIL BAY MINETTE 30.88N 87.77W
04/22/2005 1.00 INCH BALDWIN AL FIRE DEPT/RESCUE
HAIL COVERING THE GROUND AT THE FIRE STATION
&&
JACKCLocal storm report, Apr 22, 10:25 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1025 PM CDT FRI APR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 PM HAIL BAY MINETTE 30.88N 87.77W
04/22/2005 0.75 INCH BALDWIN AL PUBLIC
RELAYED BY WFO BMX
&&
JCSpecial weather statement, Apr 22, 10:32 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1032 PM CDT FRI APR 22 2005 MSZ067-075-076-078-079-230400- GEORGE-GREENE-PERRY-STONE-WAYNE- 1032 PM CDT FRI APR 22 2005 SEVERE THUNDERSTORM WATCH NUMBER 198 HAS BEEN CANCELLED FOR THE FOLLOWING AREAS... IN SOUTHEAST MISSISSIPPI... PERRY...WAYNE...GEORGE...GREENE...STONE. WITH A FRONT APPROACHING SOUTHEAST MISSISSIPPI...WEATHER OVER THE AREA HAS WEAKENED...WITH WIDESPREAD SEVERE WEATHER NO LONGER A THREAT TO THESE AREAS.
Special weather statement, Apr 22, 10:45 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1045 PM CDT FRI APR 22 2005 FLZ002-004-006-230415- COASTAL OKALOOSA-COASTAL ESCAMBIA-COASTAL SANTA ROSA- INCLUDING THE CITIES OF...DESTIN...FORT WALTON BEACH...NAVARRE AND PENSACOLA... 1045 PM CDT FRI APR 22 2005 ...A LINE OF STRONG THUNDERSTORMS FROM AROUND PENSACOLA EAST TO JUST NORTH OF DESTIN WILL CONTINUE MOVING OFFSHORE LATE THIS EVENING... AT 1045 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM JUST NORTH OF PENSACOLA...TO 3 MILES NORTH OF DESTIN. THESE STORMS WERE MOVING SOUTH AT 35 MPH INTO THE NORTHERN GULF. THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...DESTIN...FORT WALTON BEACH...WOODLAWN BEACH...NAVARRE...WARRINGTON...ORIOLE BEACH...PENSACOLA BEACH...PENSACOLA NAVAL BASE AND FORT PICKENS THROUGH 1115 PM CDT. THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 7:03 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke | 42 min |
| Apr 22, 7:11 PM CDT | Severe Thunderstorm Warning | MOB | Washington | 64 min |
| Apr 22, 7:16 PM CDT | Severe Thunderstorm Warning | MOB | Mobile, Washington | 44 min |
| Apr 22, 7:49 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Wilcox | 26 min |
| Apr 22, 7:52 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Monroe, Washington | 53 min |
| Apr 22, 8:07 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile, Washington | 53 min |
| Apr 22, 8:13 PM CDT | Tornado Warning | MOB | Baldwin, Mobile, Washington | 47 min |
| Apr 22, 8:15 PM CDT | Severe Thunderstorm Warning | MOB | Mobile, Washington | 30 min |
| Apr 22, 8:15 PM CDT | Severe Thunderstorm Warning | MOB | Butler | 45 min |
| Apr 22, 8:33 PM CDT | Severe Thunderstorm Warning | MOB | Crenshaw | 27 min |
| Apr 22, 8:42 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile, Washington | 63 min |
| Apr 22, 8:59 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Covington, Crenshaw | 46 min |
| Apr 22, 9:08 PM CDT | Special Marine Warning | MOB | 67 min | |
| Apr 22, 9:37 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 23 min |
| Apr 22, 9:44 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 50 min |
| Apr 22, 10:13 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Escambia | 32 min |
| Apr 22, 10:26 PM CDT | Special Marine Warning | MOB | 64 min | |
| Apr 22, 10:04 PM CDT | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 41 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2005Severe Thunderstorm Warnings in Alabama, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.